EconPapers    
Economics at your fingertips  
 

A path integral theory of relaxation II

Chikako Uchiyama and Fumiaki Shibata

Physica A: Statistical Mechanics and its Applications, 1993, vol. 198, issue 3, 538-550

Abstract: Numerical evaluations of path integrals are done for a stochastic model of spin relaxation based on a previous formulation. Explicitly, with the use of stochastic differential equations, the path integrals with respect to the stochastic fluctuating field are performed by a generalized version of the Runge-Kutta method. The computational results are compared with the known exact analytic solutions and fully numerical calculations. The path integral solution is shown to be satisfactory.

Date: 1993
References: View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/037843719390239Z
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:198:y:1993:i:3:p:538-550

DOI: 10.1016/0378-4371(93)90239-Z

Access Statistics for this article

Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis

More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:phsmap:v:198:y:1993:i:3:p:538-550